# SDR USAA2014091500020

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,732 hours, 16,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: L1 Door
- Part time: 24,451 hours, 9,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR ASSIST & DAMPER ACTUATOR BOTTLE WITH LOW PSI 300.  SERVICED L1 DOOR ACTUATOR IAW AMM 52-10-00-614-001.
